# SDR ASOA20141114336

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 33,629 hours, 19,232 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CARGO DOOR UPPER INTERNAL SKIN CORRODED AT NUTPLATE.  MAINTENANCE PERFORMED REPAIR ON CARGO DOOR UPPER INTERNAL SKIN IAW EC5230-01349.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
